MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE
Model Number SYR, NPD 1.0CC 31G 100CT5/16" 8/CS
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4) syringes were returned - product evaluation in-process.Note 1: manufacturer contacted customer in a follow-up call on 28-aug-2024 to ensure the replacement product resolved the initial concern - able to establish contact with customer who stated they have not yet used the replacement product.Note 2: manufacturer contacted customer in a follow-up call on 30-aug-2024 to ensure the replacement products resolved the initial concern -able to establish contact with caregiver who states she received the replacement today, but customer has not tried them as yet.She will let us know if she encounters any issues.
 
Event or Problem Description
Consumer reported complaint for the trueplus single-use insulin syringes.Caregiver is calling on behalf of the customer.Caller stated that some of the syringes do not dispense the insulin.The package was not open or damaged when received by the customer.The customer has been using the product for 2 weeks.The customer feels well and did not report any symptoms.Customer did not claim to be injured while using the syringes and no medical intervention related to the use of the product was reported.
 
Additional Manufacturer Narrative
Sections with additional information as of 03-oct-2024: h3: device evaluated by manufacturer: no.Complaint was forwarded to supplier quality based on complaint's description for investigations.Unable to ship returned product to the manufacturer, due to biohazard.Scrap returned products.Internal evaluation has been completed by the manufacturer.No abnormalities observed with retention samples.Most likely underlying root cause: (b)(6): use error caused or contributed to event.

Brand Name
SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key20191837
Report Number1000113657-2024-00376
Device Sequence Number7113269
Product Code FMF
UDI-Device Identifier00021292005887
UDI-Public(01)00021292005887(17)281221(10)NP23187
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSYR, NPD 1.0CC 31G 100CT5/16" 8/CS
Device Lot NumberNP23187
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2024
Is the Reporter a Health Professional? No
Distributor Facility Aware Date08/19/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/19/2024
Supplement Date Received by Manufacturer09/23/2024
Initial Report FDA Received Date09/11/2024
Supplement Report FDA Received Date10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown